Information about Flurbiprofen
Flurbiprofen is used in pain relief. It relieves pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, osteoarthritis, gout, muscle pain, low back pain, toothache and painful periods.
How flurbiprofen works
Flurbiprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Common side effects of flurbiprofen
Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion
Expert advice for Flurbiprofen
- It should be taken with food or milk to avoid getting an upset stomach.
- It can cause serious complications like stomach bleeding and kidney problems if taken for a long time.
- Flurbiprofen can raise your risk of blood clots, heart attack, or a stroke.
- Inform your doctor if you are pregnant or planning to conceive or breastfeeding.
- Inform your doctor if you have ever been diagnosed with kidney or liver problems.
Frequently asked questions for Flurbiprofen
Q. Is Flurbiprofen safe?
Flurbiprofen is safe if used at prescribed doses for the prescribed duration as advised by your doctor
Q. Is Flurbiprofen narcotic/ addictive/ does Flurbiprofen thin blood (work as a blood thinner)?
No, Flurbiprofen is not a narcotic and it is not addictive. Flurbiprofen has no known effects on blood thinning
Q. Is flurbiprofen stronger than ibuprofen/ like/ same as ibuprofen/ a painkiller/ Ansaid?
Flurbiprofen belongs to a group of medicines called NSAID like ibuprofen. The effects of both are comparable. Flurbiprofen is a painkiller and used to treat pain and inflammation. Ansaid is a trade name of the active medicine flurbiprofen
Q. Is Flurbiprofen FDA approved?
Yes, Flurbiprofen is FDA approved for treating pain and inflammation
Q. Is Flurbiprofen over-the-counter medicine?
No, Flurbiprofen is a prescription medicine. It will be given to you if you produce a prescription by your doctor
Q. Can I take flurbiprofen with ibuprofen/ Tylenol (paracetamol)?
Ibuprofen and paracetamol are all drugs that belong to the same group of medicines as flurbiprofen i.e. non-steroidal anti-inflammatory drugs (NSAIDs) and therefore, concomitant use of two or more NSAIDs (including aspirin) may increase the risk of adverse effects. Always follow the instructions of doctor regarding dosage, duration and frequency of use, and any concomitant medication used
Q. Does Flurbiprofen make you sleepy or drowsy/ high/ tired/ increase blood pressure?
Yes, Flurbiprofen may make you feel sleepy or drowsy, tired, raise/ increase your blood pressure. It is not known if it makes one feel high. Always follow the instructions of doctor regarding dosage, duration and frequency of use for Flurbiprofen
Q. What does Flurbiprofen treat?
Flurbiprofen belongs to a class of medicine called non-steroidal anti-inflammatory drugs (NSAIDs), used to treat pain and inflammation
Q. Does Flurbiprofen affect birth control?
No, Flurbiprofen has no known effects on birth control
Q. Does Flurbiprofen have aspirin?
No, Flurbiprofen does not have aspirin. Flurbiprofen is active molecule similar to aspirin and both belong to same group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs).